# SDR F3LA2023092000172

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 07536
- Aircraft time: 19,061 hours, 8,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE LP403309 ITEM 1. "AIRCRAFT WAS GROUNDED UNTIL OCF RESULTED WITH NO FURTHER DEFECTS". AFTER TAKEOFF STRONG ODOR OF MUSTY/DAMP. F/A'S REPORTED THE SAME. APPLIED THE QRH PROCEDURE FOR ELIMINATION OF ODOR IN FLIGHT DECK/CABIN. THINK IT IS PAC 1.   PERFORMED TROUBLESHOOTING FOR CABIN ODOR AND SHOWS TYPE 10 MISCELLANEOUS REF. TSM 05-50-00-810-831-A. PERFORMED DECONTAMINATION OF THE BLEED AIR DUCTS LEVEL C VARIANT, AND PERFORMED ENGINE RUNS AND PACK 1 AND 2. REF. AMM 36-10-00-615-802-A. NO ODOR NOTED AT THIS TIME. OPS CHECK GOOD. A/C OK TO CONTINUE.  REFERENCE LOG PAGE LP403310 ITEMS 1 AND 2 FOR SATISFACTORY OCF.
